# SDR DALA2020022081281

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 105,075 hours, 15,180 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION UNDER NUTPLATES ON LOWER FLOOR BEAM UPPER CHORD AT STA.1175 RBL 8 AND 17. REPLACED UPPER CHORD. (LP 1493977)
